# SDR ABXA050247

- Difficulty date: September 29, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- Aircraft time: 41,805 hours, 44,114 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 5920602501
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR STRUT BARREL HAD PITTING IN FIRST BEVEL OF BARREL HOUSING.  REMOVED AND REPLACED STRUT BARREL IAW DC-9 SRM.
